Robust cyclical growth
AbstractThe stability of cyclical growth within the context of a model in Matsuyama (1999) is examined.It is shown that but for an extreme situation, the two-cycles are unique and a range of parameter values which imply the stability of such cyclical growth is derived. The growth enhancing property of 2-cycles are shown to be retained by any cycle; the results of simulation exercises carried out are reported to show that for very wide range of parameter values, such cyclical growth paths are stable and thus robustness of the conclusions are established. Finally, the configuration of parameters for which the dynamics exhibits complicated (chaotic) behavior is also identified.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by The International Society for Economic Theory in its journal International Journal of Economic Theory.
Volume (Year): 1 (2005)
Issue (Month): 3 ()
Contact details of provider:
Web page: http://www.blackwellpublishing.com/journal.asp?ref=1742-7355
Other versions of this item:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mitra, Tapan, 2001. "A Sufficient Condition for Topological Chaos with an Application to a Model of Endogenous Growth," Journal of Economic Theory, Elsevier, vol. 96(1-2), pages 133-152, January.
- Day, Richard H. & Pianigiani, Giulio, 1991. "Statistical dynamics and economics," Journal of Economic Behavior & Organization, Elsevier, vol. 16(1-2), pages 37-83, July.
- Day, Richard H. & Pianigiani, Giulio, 1991. "Statistical Dynamics and Economics," Working Paper Series 293, Research Institute of Industrial Economics.
- Tramontana, F. & Gardini, L. & Ferri, P., 2010.
"The dynamics of the NAIRU model with two switching regimes,"
Journal of Economic Dynamics and Control,
Elsevier, vol. 34(4), pages 681-695, April.
- Fabio Tramontana & Laura Gardini & Piero Ferri, 2010. "The dynamics of the NAIRU model with two switching regimes," Working Papers 1004, University of Urbino Carlo Bo, Department of Economics, Society & Politics - Scientific Committee - L. Stefanini & G. Travaglini, revised 2010.
- Gardini, Laura & Sushko, Iryna & Naimzada, Ahmad K., 2008. "Growing through chaotic intervals," Journal of Economic Theory, Elsevier, vol. 143(1), pages 541-557, November.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.